# SDR FXGA201905241945

- Difficulty date: May 24, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SPAR TEMPORARY REPAIR FOR FERRY FLIGHT.  TEMPORARY REPAIR FOR DAMAGE TO CENTER WING AFT SPAR LOWER CAP FOR FERRY FLIGHT TO INSTALL PERMANENT REPAIR.  727-227 LEFT HAND WING REPAIR TEMPORARY. S/N 21243.
